# SDR EIA2000143

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME SHEAR TIE FOUND CRACKED AT BS 980 STRINGER 46L BOTTOM.  REPLACED BS 980 BETWEEN STRINGER 46L-47L FRAME LOWER SHEAR TIE PER SRM 53-10-04.  (M)
